Alert archive / Kentucky / Severe Thunderstorm Warnings in 2018

Severe Thunderstorm Warning 6, NWS Louisville, KY

February 24, 20185 counties in Kentucky

NWS Louisville, KY issued this severe thunderstorm warning at Feb 24, 2018, 6:03 PM CST for 5 counties in Kentucky. It was in force for 27 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Feb 24, 2018, 6:03 PM CST (00:03 UTC)
Expired
Feb 24, 2018, 6:30 PM CST
In force
27 min
Issued by
NWS Louisville, KY
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Green County, KY, Hart County, KY, Larue County, KY, Marion County, KY, Taylor County, KY

The radar

The Louisville radar (KLVX), 64 km from the middle of the area, began a volume at 00:03 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 00:00Z, 0.1 hours before the alert went out and 174 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 00:00Z on 2018-02-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 78 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 00:00Z on 2018-02-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 235 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
78 J/kg
Mixed-layer CIN
-34 J/kg
Mixed-layer LCL
1167 m above ground
0-6 km bulk shear
61 kt
0-1 km storm-relative helicity
235 m²/s²
0-3 km storm-relative helicity
256 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.1

Open this sounding in Storm Lab

The text

As transmitted.

858 
WUUS53 KLMK 250003
SVRLMK
KYC087-099-123-155-217-250030-
/O.NEW.KLMK.SV.W.0006.180225T0003Z-180225T0030Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Louisville KY
703 PM EST SAT FEB 24 2018

The National Weather Service in Louisville has issued a

* Severe Thunderstorm Warning for...
  Southeastern Larue County in central Kentucky...
  Northwestern Green County in central Kentucky...
  Southwestern Marion County in central Kentucky...
  Northeastern Hart County in central Kentucky...
  Northwestern Taylor County in central Kentucky...

* Until 730 PM EST/630 PM CST/

* At 702 PM EST/602 PM CST/, a severe thunderstorm was located 10
  miles east of Munfordville, moving northeast at 45 mph.

  HAZARD...60 mph wind gusts. 

  SOURCE...Radar indicated. 

  IMPACT...Expect damage to roofs, siding, and trees. 

* Locations impacted include...
  Bloyd, Lobb, White Rose, Defries, Gabe, Mount Sherman, Coakley,
  Maple, Summersville and Wards.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3737 8582 3753 8558 3752 8557 3753 8555
      3755 8555 3756 8553 3755 8552 3758 8551
      3741 8529 3723 8575
TIME...MOT...LOC 0002Z 236DEG 38KT 3732 8571 

HAIL...<.75IN
WIND...60MPH
 
$$

SCHOETTMER
2 follow-up statements
335 
WWUS53 KLMK 250018
SVSLMK

Severe Weather Statement
National Weather Service Louisville KY
718 PM EST SAT FEB 24 2018

KYC099-250028-
/O.CAN.KLMK.SV.W.0006.000000T0000Z-180225T0030Z/
Hart KY-
718 PM EST SAT FEB 24 2018

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN HART COUNTY IS
CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

LAT...LON 3739 8566 3739 8565 3742 8566 3742 8568
      3745 8569 3753 8558 3752 8557 3753 8555
      3755 8555 3756 8553 3755 8552 3758 8551
      3741 8529 3730 8562
TIME...MOT...LOC 0018Z 236DEG 38KT 3740 8556 

$$

KYC087-123-155-217-250030-
/O.CON.KLMK.SV.W.0006.000000T0000Z-180225T0030Z/
Larue KY-Green KY-Marion KY-Taylor KY-
718 PM EST SAT FEB 24 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM
EST/630 PM CST/ FOR SOUTHEASTERN LARUE...NORTHWESTERN GREEN...
SOUTHWESTERN MARION AND NORTHWESTERN TAYLOR COUNTIES...

At 718 PM EST/618 PM CST/, a severe thunderstorm was located 10 miles
north of Greensburg, moving northeast at 45 mph.

HAZARD...60 mph wind gusts. 

SOURCE...Radar indicated. 

IMPACT...Expect damage to roofs, siding, and trees. 

Locations impacted include...
Wards, Attilla, Bloyd, Bengal, Badger, Saloma, Mac, Hobson, White
Rose and Durhamtown.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3739 8566 3739 8565 3742 8566 3742 8568
      3745 8569 3753 8558 3752 8557 3753 8555
      3755 8555 3756 8553 3755 8552 3758 8551
      3741 8529 3730 8562
TIME...MOT...LOC 0018Z 236DEG 38KT 3740 8556 

HAIL...<.75IN
WIND...60MPH
 
$$

SCHOETTMER
266 
WWUS53 KLMK 250025
SVSLMK

Severe Weather Statement
National Weather Service Louisville KY
725 PM EST SAT FEB 24 2018

KYC087-123-155-217-250035-
/O.EXP.KLMK.SV.W.0006.000000T0000Z-180225T0030Z/
Larue KY-Green KY-Marion KY-Taylor KY-
725 PM EST SAT FEB 24 2018

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN LARUE...
NORTHWESTERN GREEN...SOUTHWESTERN MARION AND NORTHWESTERN TAYLOR
COUNTIES WILL EXPIRE AT 730 PM EST/630 PM CST/...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore the warning will be allowed to expire.

Report severe weather to local law enforcement, post your report to
the National Weather Service Louisville Facebook page, or tweet your
report using hashtag L, M, K, spotter.

LAT...LON 3739 8566 3739 8565 3742 8566 3742 8568
      3745 8569 3753 8558 3752 8557 3753 8555
      3755 8555 3756 8553 3755 8552 3758 8551
      3741 8529 3730 8562
TIME...MOT...LOC 0025Z 236DEG 38KT 3744 8549 

$$

MJ

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Louisville, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Feb 24, 5:38 PM CST, 25 minutes earlier.

Area forecast discussion, Feb 24, 5:38 PM CST, 25 minutes before
Area Forecast Discussion
National Weather Service Louisville KY
638 PM EST Sat Feb 24 2018

...Update to Aviation Discussion...

.Short Term...(This evening through Sunday night)
Issued at 200 PM EST Sat Feb 24 2018

...SIGNIFICANT FLASH FLOODING RISK THIS EVENING AND TONIGHT...
...SEVERE THUNDERSTORMS LIKELY THIS EVENING AND TONIGHT...

A potentially significant weather event will unfold across central
Kentucky and southern Indiana over the next 12-18 hours.

***Flash Flooding Potential***

First, antecedent conditions have primed the area for a significant
flash flooding risk. The past 4 to 7 days most of the area has
picked up well over 5 inches of rain, especially along the Ohio
River counties. Latest flash flood guidance shows 1 to 3 hour values
of 1 inch, or less, in many areas. Some of these values may not be
representative given the significant river flooding ongoing and high
backwater flooding. Basically, the area can't take much more water
and the rare WPC high risk highlights well the greatest risk.

The latest hi-res models show convection moving into central KY and
southern IN beginning mid/late afternoon on the nose of the
increasing 850 mb moisture transport. This convection will be along
the axis of high PWATs, and this morning's OHX sounding 1.43 inches
was near a record for the month of February. Warm cloud depths are 3
to 3.5 km, which is extremely significant for mid/late February.
Basically, the atmosphere has rare amounts of moisture and the
thunderstorms will be extremely efficient rain producers.
Showers/thunderstorms are expected to train along the stalled warm
front, which will likely be along the I-64 corridor through late
this evening.

Additional rainfall amounts of 1.5 to 2 inches are expected with
localized higher amounts a certainty. 4 to even 6 inch amounts not
out of the question across north-central KY and parts of southern
IN. Extreme care and attention should be given to any areal flood or
flash flood warnings that are issued. Remember, flash flooding is
the leading cause of weather related deaths in the United States!

***Damaging Wind / Tornado Potential***

Latest mesoanalysis shows the 1000 mb surface-based CAPE line now
creeping into southern Kentucky where the dewpoints have risen into
the mid 60s. Visible satellite imagery from GOES-East shows pockets
of clearing across middle TN and south-central KY which has allowed
temperatures to climb into the low/mid 70s.

Regional radar shows a few lines of convection beginning to develop
across western KY and extreme southwest KY, that will move
east/northeast into parts of the area by mid afternoon. As this
convection grows in the increasing unstable environment and
interacts with the warm front, will have to watch for severe threat
potential through this evening. A window for a small (but increased)
tornado threat will occur with these storms as they still remain
surface based within the warm sector and the LLJ begins to ramp up
and lead to increased clockwise low-level hodographs (i.e.,
increased storm relative helicity).

Then, later this evening into the overnight hours, the second wave
of severe weather is anticipated. Deep layer and low level shear
increase substantially during the overnight hours ahead of the line,
with 0-6km shear approaching 60kts while 0-1km shear approaches 40-
50kts. While instability will remain low (<500J/KG), it will
probably be sufficient to keep storms strong to severe along/west of
I-65. As they pass east of I-65 into the Bluegrass region,
instability wanes, and most models weaken the line. With such a
strong low level wind field, straight line damaging wind gusts will
be the most likely severe threat. With very saturated soils, would
not be surprised to see reports of trees toppling over even in sub-
severe winds (i.e. 40 to 50 mph gusts).

There will also be a threat for quick spin-up tornadoes within the
line, especially in bowing segments where the rear inflow jet
descends or surging outflow contribute to the development of
mesovortices. The orientation of the 0-3km shear vector will
generally favor tornadic mesovortices on the northern end of these
bowing segments or broken lines.

*** Confidence ***

Confidence is very high that significant flash flooding will occur
across north central KY and portions of southern Indiana as waves of
heavy rain train over these same areas that have been hardest hit
the past week. Confidence in damaging winds lies between
medium/high, especially along/west of I-65 in Kentucky. The tornado
threat is low/medium generally across portions of south-central KY,
generally west of I-65.

&&

.Long Term...(Monday through Saturday)
Issued at 145 PM EST Sat Feb 24 2018

...Active Weather Potentially Mid to Late Week...

High pressure across the lower Great Lakes and Ohio Valley will
bring a couple of drier, less active days to the region. A southern
stream system will pass just to the south of Kentucky as it heads
into the Appalachians Monday / Monday night. High pressure will then
remain in control for Tuesday. Plan on highs in the 60s with lows in
the 30s to around 40.

By late Tuesday night into Wednesday, the upper level pattern begins
to amplify as a southwest US trough digs into western Texas. The
southwest flow downstream will bring increasing Gulf moisture
northward with PWATs expected to climb back over 1.2 inches across
middle TN and portions of central KY. An area of low pressure is
forecast to develop across the central Plains and then rapidly
deepen as the upper trough becomes negatively tilted before lifting
to the Chicago area. A cold front is forecast to sweep across the
area sometime Wednesday / Wed Night / Thursday. Showers and some
thunderstorms will be possible. It's too early to speculate on
severe thunderstorm potential as timing the frontal passage remains
uncertain but the synoptic setup does give the potential.

Widespread rainfall of 1 to 2 inches is currently forecast but with
the convective nature there could be locally higher amounts.
Regardless, any additional rainfall could renew or aggravate ongoing
flooding and river flooding concerns across the area despite a
couple of drier days leading up to this event.

Beyond that, upper troughing and high pressure Friday into next
weekend could bring a cooler but also drier pattern. Temperatures
look to be back around normal or slightly below normal.

&&

.Aviation...(00Z TAF Issuance)
Issued at 638 PM EST Sat Feb 24 2018

At 23Z an east-west warm front was just south of the Ohio River and
a strong cold front was crossing the Ozarks. Both fronts were
anchored by a low pressure center near UIN. That low will race into
the upper Great Lakes tonight and swing the cold front through
southern Indiana and central Kentucky during the late night hours.

The warm front will be accompanied by widespread moderate rain with
embedded thunder. Winds will shift from ENE to SE as the front
pushes north across HNB/SDF/LEX.

The cold front will be preceded by a solid but narrow line of
strong thunderstorms that will bring gusty winds, torrential rain,
and low ceilings. BWG and SDF should receive the worst of this line.
HNB may be a bit north of the most intense storms, and the storms
may be starting a slow decline by the time they get to LEX...though
will still be strong enough to negatively impact aviation.

Will include the LLWS ahead of the storms as the low level jet
really cranks up. We may see 2k' winds of 50-60kt coming in from the
southwest developing this evening.

Low clouds will linger for a few hours behind the departing storms,
but then weak high pressure over the middle and lower Mississippi
Valley will give us much quieter weather for the remainder of the
TAF period. We will hold onto a west breeze tomorrow, though, around
10 knots.

&&

.Hydrology...
Updated at 157 PM EST Sat Feb 24 2018

Copious amounts of rainfall have led to excessive runoff and river
flooding in many locations over southern Indiana and central
Kentucky. Additional rainfall of 1.5 to 2 inches is expected across
southern Indiana and north central Kentucky. There will be localized
higher amounts, with the potential for 4 to even 6 inch amounts not
out of the question.

This additional rainfall will result in further rises on area
rivers, streams, and creeks. River flooding will worsen over the
coming days. Many rivers will achieve moderate flood stage and the
Rolling Fork River at Boston will go into major flood stage.

For a complete list with forecast hydrographs, please visit our
website at: https://water.weather.gov/ahps2/index.php?wfo=LMK

A Flood Watch remains in effect through Sunday morning. There will
likely be areal and flash flood warnings issued this evening and
tonight. Low-lying, urban, small stream, and potentially places that
don't typically flood, could see high water. The worst of this event
will happen at night, which makes it even potentially more
significant. We can't stress enough the flood safety messages of
never driving through flooded waters. It's impossible to tell how
deep or fast water is flowing across roads. Never go around
barricades, and if you come across flooded areas, just turn around.

While a 3 day reprieve (Sunday-Tuesday) will certainly help,
additional rainfall mid-week could worsen, aggravate, or hold high
water crests further into the future. Right now, the blended
forecast shows between 1 and 2 inches possible across the area. Stay
tuned to the latest forecasts as confidence increases in the
rainfall amounts.

&&

.LMK WATCHES/WARNINGS/ADVISORIES...
IN...Flood Watch through Sunday morning for INZ076>079-083-084-
     089>092.

KY...Flood Watch through Sunday morning for KYZ023>043-045>049-
     053>057-061>067-070>078-081-082.

&&

Short Term...ZT
Long Term...ZT
Aviation...13
Hydrology...ZT
Hazardous weather outlook, Feb 24, 1:19 PM CST, 4 hours 44 minutes before
Hazardous Weather Outlook
National Weather Service Louisville KY
219 PM EST Sat Feb 24 2018

INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067-
070>078-081-082-251930-
Orange-Washington-Scott-Jefferson-Dubois-Crawford-Perry-Harrison-
Floyd-Clark-Hancock-Breckinridge-Meade-Ohio-Grayson-Hardin-Bullitt-
Oldham-Trimble-Henry-Shelby-Franklin-Spencer-Anderson-Woodford-
Fayette-Bourbon-Nicholas-Nelson-Mercer-Jessamine-Larue-Marion-Boyle-
Garrard-Madison-Butler-Edmonson-Hart-Green-Taylor-Casey-Lincoln-
Logan-Warren-Simpson-Allen-Barren-Monroe-Metcalfe-Adair-Russell-
Cumberland-Clinton-
Including the cities of Paoli, Salem, Scottsburg, Madison, Jasper,
English, Tell City, Corydon, New Albany, Jeffersonville, Lewisport,
Hawesville, Hardinsburg, Brandenburg, Hartford, Leitchfield,
Elizabethtown, Shepherdsville, Louisville, La Grange, Bedford,
Milton, New Castle, Shelbyville, Frankfort, Georgetown, Cynthiana,
Taylorsville, Lawrenceburg, Versailles, Lexington, Paris, Carlisle,
Bardstown, Springfield, Harrodsburg, Nicholasville, Winchester,
Hodgenville, Lebanon, Danville, Lancaster, Richmond, Morgantown,
Brownsville, Horse Cave, Greensburg, Campbellsville, Liberty,
Stanford, Russellville, Bowling Green, Franklin, Providence,
Scottsville, Glasgow, Tompkinsville, Edmonton, Columbia, Jamestown,
Burkesville, and Albany
219 PM EST Sat Feb 24 2018 /119 PM CST Sat Feb 24 2018/

...FLOOD WATCH IN EFFECT THROUGH SUNDAY MORNING...

This hazardous weather outlook is for portions of south central
Indiana and Central Kentucky.

.DAY ONE...Tonight.

Widespread 1 to 2 inches of rain is expected through early Sunday
morning. Localized higher amounts are certain, most likely across
southern Indiana and north central Kentucky. 4 to 6 inch amounts not
out of the question. This will lead to more flooding and flash
flooding.

Thunderstorms will move into the area later this afternoon through
early overnight. Some of these storms could be severe with damaging
winds. Weak and brief tornadoes will be possible.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Additional rainfall may arrive by midweek to the lower Ohio Valley
ahead of a strong storm system. 1 to 2 inches is currently forecast,
and this additional rainfall could lead to increased flooding
issues.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to report rainfall amounts, flooding and any
severe weather they encounter. Spotter activation may be needed this
afternoon and tonight.

ZT

In the hours before

Local storm report, Feb 24, 4:35 PM CST, 1 hour 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
535 PM EST SAT FEB 24 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0510 PM     TSTM WND DMG     5 SW CORINTH            36.74N 86.85W
02/24/2018                   LOGAN              KY   TRAINED SPOTTER

            TREES AND POWER LINES DOWN.

&&

KC
Local storm report, Feb 24, 5:40 PM CST, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
640 PM EST SAT FEB 24 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0535 PM     TSTM WND DMG     4 SSE JACKTOWN          37.40N 84.99W
02/24/2018                   CASEY              KY   EMERGENCY MNGR

            TREES DOWN, BRICK HOME ROOF DAMAGE, CAMPER
            TOSSED 6FT -8FT.

&&

KC
Local storm report, Feb 24, 5:46 PM CST, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
646 PM EST SAT FEB 24 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0640 PM     FLOOD            1 E OKOLONA             38.14N 85.67W
02/24/2018                   JEFFERSON          KY   PUBLIC

            HIGH WATER, ROADS CLOSED, VEHICLES STRANDED.

&&

KC
Local storm report, Feb 24, 5:59 PM CST, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
659 PM EST SAT FEB 24 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0620 PM     TSTM WND DMG     1 NE HAYS               37.04N 86.12W
02/24/2018                   BARREN             KY   911 CALL CENTER

            REPORTED AT 2911 LEWIS ROAD, SMITHS GROVE,
            KY TREES DOWN AND STRUCTURAL DAMAGE.

&&

KC
Local storm report, Feb 24, 6:00 PM CST, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
700 PM EST SAT FEB 24 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0659 PM     FLASH FLOOD      2 NNW JEFFERSONTOWN     38.23N 85.58W
02/24/2018                   JEFFERSON          KY   AMATEUR RADIO

            CARS STRANDED. WATER UP 4 FT ON THE ROAD.

&&
Local storm report, Feb 24, 6:01 PM CST, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
701 PM EST SAT FEB 24 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0701 PM     FLASH FLOOD      2 E LOUISVILLE          38.26N 85.72W
02/24/2018                   JEFFERSON          KY   AMATEUR RADIO

            EXIT RAMPS BEING CLOSED DUE TO HIGH WATER.
            I64 AND STORY AVE.

&&

The office that day

Everything else NWS Louisville, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 24, 6:01 PM CSTSevere Thunderstorm WarningLMKHenry, Oldham, Shelby29 min
Feb 24, 6:29 PM CSTSpecial Weather StatementLMKLarue31 min
Feb 24, 7:35 PM CSTFlash Flood WarningLMKMeade5 hr
Feb 24, 8:32 PM CSTFlash Flood WarningLMKBreckinridge, Grayson, Hancock, Ohio4 hr
Feb 24, 8:32 PM CSTSpecial Weather StatementLMKOldham, Trimble28 min
Feb 24, 8:34 PM CSTSpecial Weather StatementLMKBreckinridge, Hancock41 min
Feb 24, 8:37 PM CSTRiver Flood WarningLMKHart45 hr
Feb 24, 8:45 PM CSTFlash Flood Warning EmergencyLMKBullitt, Hardin, Jefferson, Oldham3 hr
Feb 24, 9:05 PM CSTSevere Thunderstorm WarningLMKButler, Logan, Simpson, Warren40 min
Feb 24, 9:14 PM CSTTornado WarningLMKButler, Logan, Warren31 min
Feb 24, 9:21 PM CSTSpecial Weather StatementLMKBreckinridge, Meade24 min
Feb 24, 9:26 PM CSTSevere Thunderstorm WarningLMKBreckinridge, Jefferson, Meade34 min
Feb 24, 9:28 PM CSTTornado WarningLMKButler, Logan, Warren32 min
Feb 24, 9:44 PM CSTSevere Thunderstorm WarningLMKAllen, Simpson46 min
Feb 24, 9:44 PM CSTSevere Thunderstorm WarningLMKBullitt, Hardin, Jefferson, Meade, Nelson, Shelby and 1 more46 min
Feb 24, 9:51 PM CSTSevere Thunderstorm WarningLMKBarren, Edmonson, Hart, Metcalfe, Warren39 min
Feb 24, 9:59 PM CSTFlash Flood WarningLMKFranklin, Henry, Oldham, Shelby, Trimble3 hr
Feb 24, 10:03 PM CSTFlash Flood WarningLMKBullitt, Hardin, Larue, Nelson, Spencer3 hr
Feb 24, 10:15 PM CSTSevere Thunderstorm WarningLMKAllen, Barren, Cumberland, Metcalfe, Monroe45 min
Feb 24, 10:24 PM CSTSevere Thunderstorm WarningLMKAnderson, Franklin, Henry, Mercer, Nelson, Scott and 4 more51 min
Feb 24, 10:27 PM CSTSevere Thunderstorm WarningLMKAdair, Green, Hart, Metcalfe, Taylor48 min
Feb 24, 10:56 PM CSTSpecial Weather StatementLMKAdair19 min
Feb 24, 11:00 PM CSTSevere Thunderstorm WarningLMKAdair, Cumberland, Metcalfe, Russell45 min
Feb 24, 11:02 PM CSTSpecial Weather StatementLMKClinton, Cumberland28 min
Feb 24, 11:10 PM CSTSpecial Weather StatementLMKCasey35 min
Feb 24, 11:13 PM CSTSpecial Weather StatementLMKFayette, Harrison, Woodford47 min
Feb 24, 11:16 PM CSTFlash Flood WarningLMKAnderson, Bourbon, Fayette, Franklin, Garrard, Harrison and 5 more3 hr
Feb 24, 11:21 PM CSTSevere Thunderstorm WarningLMKCasey, Lincoln, Russell24 min
Feb 24, 11:31 PM CSTSpecial Weather StatementLMKClinton29 min
Feb 24, 11:47 PM CSTAreal Flood WarningLMKBullitt, Jefferson, Oldham, Spencer18 hr
Feb 24, 11:52 PM CSTAreal Flood WarningLMKBreckinridge, Grayson, Hancock, Ohio6 hr
Feb 25, 12:01 AM CSTAreal Flood WarningLMKHenry, Oldham, Shelby, Trimble6 hr
Feb 25, 12:03 AM CSTSpecial Weather StatementLMKClark42 min
Feb 25, 12:04 AM CSTAreal Flood WarningLMKBullitt, Hardin, Larue, Nelson, Spencer6 hr
Feb 25, 1:21 AM CSTAreal Flood WarningLMKAnderson, Bourbon, Fayette, Franklin, Harrison, Henry and 6 more6 hr
Feb 25, 2:23 AM CSTAreal Flood WarningLMKAdair, Allen, Barren, Clinton, Cumberland, Logan and 5 more6 hr
Feb 25, 3:51 AM CSTAreal Flood WarningLMKBoyle, Casey, Clark, Garrard, Lincoln, Madison6 hr
Feb 25, 5:15 AM CSTAreal Flood WarningLMKMeade12 hr
Feb 25, 5:43 AM CSTAreal Flood WarningLMKBreckinridge, Hancock, Ohio12 hr
Feb 25, 5:58 AM CSTAreal Flood WarningLMKBullitt, Hardin, Nelson12 hr
Feb 25, 6:00 AM CSTAreal Flood WarningLMKHenry, Trimble12 hr
Feb 25, 4:39 PM CSTAreal Flood WarningLMKBreckinridge, Bullitt, Hancock, Hardin, Jefferson, Meade and 1 more24 hr

Nearby

Severe Thunderstorm Warnings in Kentucky, 2018Every severe thunderstorm warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.